Fundamental Solutions for Two Dimensional Transversely Isotropic Elastic Solids

Hits: 671
Select Volume / Issue:
Year:
2017
Type of Publication:
Article
Keywords:
Hamiltonian, Separation of Variables, Local Effect, Semi-inverse Method, Transversely Isotropic
Authors:
Weixiang Zhang
Journal:
IJISM
Volume:
5
Number:
1
Pages:
7-10
Month:
January
ISSN:
2347-9051
Abstract:
The two dimensional problem of transversely isotropic elastic materials is discussed under the Hamiltonian system with the use of the method of separation of variables, and the original problem is transformed into finding eigenvalues and eigenvectors of the Hamiltonian operator matrix. The traditional semi-inverse method is no longer possible if local effects near the boundary are considered. The Hamiltonian approach is an alternative solution method. By solving the dual equations, all the fundamental solutions including zero and non-zero eigenvectors are derived analytically, and the adjoint relationships of the symplectic orthogonality between the eigenvectors are established. For any boundary condition problem, the solution can be obtained by expanding the fundamental solutions. Based on this method, boundary condition problems are discussed, in which the stress concentration phenomena caused by the restraint of displacement conditions exhibited.
Full text: IJISM_603_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=